Wiedergutmachungsrecht und Reparationen : Zur Dogmatik der Kriegsfolgen


Kischel, Uwe


URL: http://www.jstor.org/stable/20823803
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Juristenzeitung : JZ
Volume: 52
Issue number: 3
Page range: 126-131
Place of publication: Tübingen
Publishing house: Mohr Siebeck
ISSN: 0022-6882
Publication language: German
Institution: School of Law and Economics > Deutsches u. Ausländ. Öffentl. Recht, Völkerrecht u. Europarecht (Riedel Em)
Subject: 340 Law

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kischel, Uwe (1997) Wiedergutmachungsrecht und Reparationen : Zur Dogmatik der Kriegsfolgen. Juristenzeitung : JZ Tübingen 52 3 126-131 [Article]


+ Search Authors in

BASE: Kischel, Uwe

Google Scholar: Kischel, Uwe

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item